Help - a little confused!

iVillage Member
Registered: 02-24-2007
Help - a little confused!
4
Mon, 06-20-2011 - 4:02pm
I have been on the pill for 8 months. Last month I was late taking one pill (about 12 hours). My boyfriend and I don't use condoms and he doesn't pull out. We have been doing it this way for the majority of our relationship.

Last month I was the most emotional & stressed I have ever been. I cried all the time and was very down on myself. I saw the doctor and she has since put me on a different pill (the pill i was on made me feel like that all the time so thats why i switched, but it was the worst last month). The period i should have gotten before I
started the brand new pill never came.

It will be one month late on Wednesday. I don't feel nauseous at all, but I am physically more exhausted than normal. I seem to be having more frequent headaches and have occasional cramping. The cramping doesn't last long but it can be a little uncomfortable.

I have since started my new brand of pills. I asked the dr and she instructed that I take a HPT and if it was negative to take the pills. The test was negative so I started the new pack. I know the new ones could throw off my schedule and there is a chance my period that is supposed to come Wednesday could be late.

Does anything I described above sound like it could be pregnancy? If my period is late again this month should I see the doctor or just attribute it to the new pills? Thanks in advance for any help!
Avatar for cmkristy
iVillage Member
Registered: 07-05-2005
Tue, 06-21-2011 - 1:23pm
It is so hard to tell what is going on. Honestly, it seems to be the pills that are throwing off your cycle. Stopping one kind and starting another can certainly change up your cycles a bit. If your period is late again, I'd recommend taking a HPT. If that is negative, you should probably contact your doctor to see what she thinks.

Best of luck to you and I hope you get some answers soon. Keep us posted!

 photo snowsiggy.png

iVillage Member
Registered: 02-24-2007
Tue, 06-21-2011 - 1:32pm
Well I didn't start the new pills until my period was already late. I know it's kind of confusing but I should have gotten my period on May 25th and it never came. I started the new pack on May 29th. I should start my period tomorrow but I understand it could be late this month with me starting the new pills.

The night before I should have started my period last month (May 24th) my boyfriend and I got into an awful fight and I had been feeling so emotional and stuff and it just kind of hit me that I knew my period was gonna be late. I can't even explain it. It was an odd feeling of assurance. And now it's a month late.

Thanks for your reply! I haven't told anyone else about this so it feels good to talk about what's going on. My boyfriend knows my period was late but I don't think he has put two and two together as to what that could mean...typical man haha. Thanks again!
Avatar for cmkristy
iVillage Member
Registered: 07-05-2005
Wed, 06-22-2011 - 11:41am
I see what you are saying. It certainly could be stress that caused you to miss/mix up your cycle. Hopefully your period shows today (or soon!) so you'll have some answers. The unknown can be quite stressful! Keep us posted!

 photo snowsiggy.png

iVillage Member
Registered: 07-06-2011
Fri, 07-08-2011 - 1:44pm

I have been on the pill for 3 years but guess what I am 3 months pregnant.. I didn't miss a pill bought them every month like I was suppose to.. I asked the doctor he said he sees a lot of women getting pregnant on the pill and have healthy pregnancies, so my suggestion would be change your birth control.. Just a suggestion!!! Good luck!!!

babypregnant<